# SDR FDEA2022032190730

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC70531
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP VANE ASSEMBLY . TYPICAL FITTING (B) ECCENTRIC HOLE   CORROSION.
